Please use this identifier to cite or link to this item: http://hdl.handle.net/10077/5033
Title: On forced oscillations of Lagrangian systems
Authors: Greco, Carlo
Issue Date: 1986
Publisher: Università degli Studi di Trieste. Dipartimento di Scienze Matematiche
Source: Carlo Greco, “On forced oscillations of Lagrangian systems”, in: Rendiconti dell’Istituto di Matematica dell’Università di Trieste. An International Journal of Mathematics, 18 (1986), pp. 192-199.
Series/Report no.: Rendiconti dell’Istituto di Matematica dell’Università di Trieste. An International Journal of Mathematics
18 (1986)
Abstract: 
Si studia il problema dell'esistenza di infinite soluzioni periodiche
per il sistema Lagrangiano $\frac{d}{dt}\frac{\partial\mathcal{\mathfrak{L}}}{\partial\dot{q}}$-$\frac{\text{\ensuremath{\partial}}\mathcal{\mathfrak{L}}}{\partial q}$+
f(t) = 0 (ove f(t) è un termine «forzante» periodico). Si assume che
il potenziale «cresca» in modo sopraquadratico all'infinito.

We study the existence of infinitely many periodic solutions of the
Lagrangian system $\frac{d}{dt}\frac{\partial\mathcal{\mathfrak{L}}}{\partial\dot{q}}$-$\frac{\text{\ensuremath{\partial}}\mathcal{\mathfrak{L}}}{\partial q}$+
f(t) = 0 (where f(t) is a periodic «forcing» term). We assume that
the potential «grows» superquadratically at infinity.
Type: Article
URI: http://hdl.handle.net/10077/5033
ISSN: 0049-4704
Appears in Collections:Rendiconti dell'Istituto di Matematica dell'Università di Trieste: an International Journal of Mathematics vol.18 (1986)

Files in This Item:
File Description SizeFormat
GrecoRendMat18.pdf464.52 kBAdobe PDFThumbnail
View/Open
Show full item record


CORE Recommender

Page view(s) 50

740
checked on Jul 5, 2022

Download(s) 50

324
checked on Jul 5, 2022

Google ScholarTM

Check


Items in DSpace are protected by copyright, with all rights reserved, unless otherwise indicated.